American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A53) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Pietro Aiena and Vladimir Muller. The localized single-valued extension property and Riesz operators. Proc. Amer. Math. Soc. 143 (2015) 2051-2055.
Abstract, references, and article information   
View Article: PDF

[2] Geng Tian and Bingzhe Hou. Limits of J-class operators. Proc. Amer. Math. Soc. 142 (2014) 1663-1667.
Abstract, references, and article information   
View Article: PDF

[3] Pietro Aiena and Michael M. Neumann. On the stability of the localized single-valued extension property under commuting perturbations. Proc. Amer. Math. Soc. 141 (2013) 2039-2050.
Abstract, references, and article information   
View Article: PDF

[4] Dragan S. Djordjević, Snežana Č. Živković-Zlatanović and Robin E. Harte. Spectral permanence for the Moore-Penrose inverse. Proc. Amer. Math. Soc. 140 (2012) 3237-3245.
Abstract, references, and article information   
View Article: PDF

[5] Todd Kapitula and Keith Promislow. Stability indices for constrained self-adjoint operators. Proc. Amer. Math. Soc. 140 (2012) 865-880. MR 2869071.
Abstract, references, and article information   
View Article: PDF

[6] Karl-Heinz Förster and Kerstin Günther. Stability of semi-Fredholm properties in complex interpolation spaces. Proc. Amer. Math. Soc. 139 (2011) 3561-3571. MR 2813387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Adel B. Badi. An index theorem for Toeplitz operators on the quarter-plane. Proc. Amer. Math. Soc. 137 (2009) 3779-3786. MR 2529887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Manuel González, Mostafa Mbekhta and Mourad Oudghiri. On the isolated points of the surjective spectrum of a bounded operator. Proc. Amer. Math. Soc. 136 (2008) 3521-3528. MR 2415036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pietro Aiena, Maria T. Biondi and Carlos Carpintero. On Drazin invertibility. Proc. Amer. Math. Soc. 136 (2008) 2839-2848. MR 2399049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jacobo Pejsachowicz. Bifurcation of homoclinics. Proc. Amer. Math. Soc. 136 (2008) 111-118. MR 2350395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Patrick J. Rabier. On the index and spectrum of differential operators on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 135 (2007) 3875-3885. MR 2341938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pietro Aiena and Jesús R. Guillen. Weyl's theorem for perturbations of paranormal operators. Proc. Amer. Math. Soc. 135 (2007) 2443-2451. MR 2302565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xiaohong Cao. Weyl type theorems and hypercyclic operators II. Proc. Amer. Math. Soc. 135 (2007) 1701-1708. MR 2286079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robin Harte, Young Ok Kim and Woo Young Lee. Spectral pictures of $AB$ and $BA$. Proc. Amer. Math. Soc. 134 (2006) 105-110. MR 2170549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Xiaohong Cao, Maozheng Guo and Bin Meng. A note on Weyl's theorem. Proc. Amer. Math. Soc. 133 (2005) 2977-2984. MR 2159776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nathan S. Feldman and Paul McGuire. Computing the Fredholm index of Toeplitz operators with continuous symbols. Proc. Amer. Math. Soc. 133 (2005) 1357-1364. MR 2111959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John R. Akeroyd. A note concerning the index of the shift. Proc. Amer. Math. Soc. 130 (2002) 3349-3354. MR 1913014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Pietro Aiena, Maria Luisa Colasante and Manuel González. Operators which have a closed quasi-nilpotent part. Proc. Amer. Math. Soc. 130 (2002) 2701-2710. MR 1900878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Berkani. Index of B-Fredholm operators and generalization of a Weyl theorem. Proc. Amer. Math. Soc. 130 (2002) 1717-1723. MR 1887019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Young Min Han and Slavisa V. Djordjevic. $a$-Weyl's theorem for operator matrices. Proc. Amer. Math. Soc. 130 (2002) 715-722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dragan S. Djordjevic. On generalized Weyl operators. Proc. Amer. Math. Soc. 130 (2002) 81-84. MR 1855623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Woo Young Lee. Weyl spectra of operator matrices. Proc. Amer. Math. Soc. 129 (2001) 131-138. MR 1784020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robin Harte. Correction to ``The ghost of an index theorem''. Proc. Amer. Math. Soc. 128 (2000) 3145-3148. MR 1769453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Young Min Han and Woo Young Lee. Weyl's theorem holds for algebraically hyponormal operators. Proc. Amer. Math. Soc. 128 (2000) 2291-2296. MR 1756089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Haïkel Skhiri. On the topological boundary of semi-Fredholm operators. Proc. Amer. Math. Soc. 126 (1998) 1381-1389. MR 1443858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Pak Wai Poon. The stability radius of a quasi-Fredholm operator. Proc. Amer. Math. Soc. 126 (1998) 1071-1080. MR 1443849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] K. B. Laursen. Essential spectra through local spectral theory. Proc. Amer. Math. Soc. 125 (1997) 1425-1434. MR 1389525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Víctor H. Cortés and Humberto Prado. Large time behavior for discontinuous dynamics on Hilbert spaces. Proc. Amer. Math. Soc. 125 (1997) 1019-1026. MR 1346985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Berkani and A. Ouahab. Théorème de l'application spectrale pour le spectre essentiel quasi-Fredholm. Proc. Amer. Math. Soc. 125 (1997) 763-774. MR 1340375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Nicolae Anghel. Generic vanishing for harmonic spinors of twisted Dirac operators. Proc. Amer. Math. Soc. 124 (1996) 3555-3561. MR 1343678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia